Full paper in PDF format:
$%L. Aharouch, J. Bennouna, and A. Touzani, Existence of renormalized solution of some elliptic problems in Orlicz spaces, Rev. Mat. Complut. 22 (2009), no. 1, 91–110.%$
In this paper, we study the problem
in the framework of Orlicz spaces. The main contribution of our work is to prove the existence of a renormalized solution without any restriction on the -function of the Orlicz space.
Key words: Orlicz Sobolev spaces, boundary value problems, truncations, renormalized
2000 Mathematics Subject Classification: 35J60.